# SDR SWIA971560

- Difficulty date: September 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120250
- Engine: Pwa PW118A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Not Sealed
- Location: Pax Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN DOOR LEAKS LOUD SQUEAL AND UNABLE TO MAINTAIN PRESSURE.  RETURNED TO SFO.  APPLIED RTV TO UPPER FORWARD CORNER OF MAIN CABIN DOOR.  PRESSURIZED AIRCRAFT TO 6 PSID AND NO SQUEAL NOTED.  OPS CHECKS GOOD.
